×

zbMATH — the first resource for mathematics

Anneaux semi-artiniens. (Semi-artinian rings.). (French) Zbl 0227.16014

MSC:
16P99 Chain conditions, growth conditions, and other forms of finiteness for associative rings and algebras
16D80 Other classes of modules and ideals in associative algebras
16N40 Nil and nilpotent radicals, sets, ideals, associative rings
16P20 Artinian rings and modules (associative rings and algebras)
16E50 von Neumann regular rings and generalizations (associative algebraic aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BASS (Hyman) . - Finitistic dimension and a homological generalization of semi-primary rings , Trans. Amer. math. Soc., t. 95, 1960 , p. 466-494. MR 28 #1212 | Zbl 0094.02201 · Zbl 0094.02201 · doi:10.2307/1993568
[2] BOURBAKI (Nicolas) . - Algèbre. Chap. 8 : Modules et anneaux semi-simples . - Paris, Hermann, 1958 (Act. scient. et ind., 1261 ; Bourbaki, 23). Zbl 0102.27203 · Zbl 0102.27203
[3] BOURBAKI (Nicolas) . - Algèbre commutative. Chap. 1 et 2 . - Paris, Hermann, 1961 (Act. scient. et ind., 1290 ; Bourbaki, 27). Zbl 0108.04002 · Zbl 0108.04002
[4] BOURBAKI (Nicolas) . - Algèbre commutative. Chap. 3 et 4 . - Paris, Hermann, 1961 (Act. scient. et ind., 1293 ; Bourbaki, 28).
[5] FORT (Jacques) . - Sommes directes de sous-modules co-irréductibles d’un module , C. R. Acad. Sc. Paris, t. 262, 1966 , série A, p. 1239-1242. Zbl 0154.28401 · Zbl 0154.28401
[6] FORT (Jacques) . - Sommes directes de sous-modules co-irréductibles d’un module , Math. Z., t. 103, 1968 , p. 363-388. Article | Zbl 0155.07501 · Zbl 0155.07501 · doi:10.1007/BF01145967 · eudml:170923
[7] GABRIEL (Pierre) . - Des catégories abéliennes , Bull. Soc. math. France, t. 90, 1962 , p. 323-448 (Thèse Sc. math. Paris, 1961 ). Numdam | Zbl 0201.35602 · Zbl 0201.35602 · numdam:BSMF_1962__90__323_0 · eudml:87023
[8] NĂSTĂSESCU (C.) et POPESCU (N.) . - Sur la structure des objets de certaines catégories abéliennes , C. R. Acad. Sc. Paris, t. 262, 1966 , Série A, p. 1295-1297. MR 34 #226 | Zbl 0283.18003 · Zbl 0283.18003
[9] RENAULT (Guy) . - Sur les anneaux A, tels que tout A-module à gauche non nul contient un sous-module maximal , C. R. Acad. Sc. Paris, t. 264, 1967 , Série A, p. 622-624. MR 35 #5472 | Zbl 0148.26402 · Zbl 0148.26402
[10] STÖRRER (Hans H.) . - Sur les épimorphismes dans la catégorie des anneaux commutatifs , C. R. Acad. Sc. Paris, t. 266, 1968 , Série A, p. 263-265. MR 37 #5272 | Zbl 0153.36901 · Zbl 0153.36901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.